What causes sticky phlegm while recovering from pneumonia?
You should start expectorant and mucolytic drug.
Thanks for your question on Health Care Magic.
I can understand your concern.
This is common problem after pneumonia.
You should start mucolytic and expectorant drugs.
Start N acetyl cysteine (NAC). It is oral tablet.
Syrup containing ambroxol, guaphenesin, bromhexin is easily available in market.
You should start these drugs.
These will dilute the secretions and make them easy to cough out.
So start these drugs.
Hope I have solved your query. I will be happy to help you further. Wish you good health. Thanks
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What causes a pneumonia smell in your nose
- What causes a low potassium with pneumonia
- Causes of pneumonia
- What are the causes of hypersensitive pneumonia
- What causes pneumonia poisoning
- What is the cause of double vision after pneumonia
- What causes klebsiella pneumonia detected in urine culture
- What can cause foamy feces for a pneumonia patient
- What is the cause for shivering after recovering from pneumonia
- What causes klebsiella pneumoniae infection